Alert archive / Wisconsin / Tornado Warnings in 2022
Tornado Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jun 15, 2022, 6:17 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 28 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 6:17 PM CDT (23:17 UTC)
- Expired
- Jun 15, 2022, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brown County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:17 PM CDT | TORNADO | Seymour, WI | EF1 TORNADO. NO INJURIES OR FATALITIES. TIME ESTIMATED OFF RADAR. |
| Jun 15, 6:18 PM CDT | TSTM WND DMG | Oneida, WI | BARN REPORTED DOWN VIA EMERGENCY MANAGER. |
| Jun 15, 6:18 PM CDT | TSTM WND DMG | Seymour, WI | MULTIPLE TREES SNAPPED IN THE CITY. |
| Jun 15, 6:23 PM CDT | TSTM WND DMG | 2 Ssw Rose Lawn, WI | TREES AND POWER LINES DOWN. |
| Jun 15, 6:25 PM CDT | TSTM WND DMG | 3 Sw Howard, WI | TRAINED SPOTTER REPORTED MULTIPLE 12 TO 18 INCH DIAMETER TREES DOWN. TIME ESTIMATED VIA RADAR. DELAYED REPORT. |
| Jun 15, 6:29 PM CDT | TSTM WND GST 75 | 3 Nnw Howard, WI | |
| Jun 15, 6:31 PM CDT | TSTM WND DMG | 1 S Howard, WI | SEVERAL TREES DOWN. A FEW ROADS WERE IMPASSABLE DUE TO THE FALLEN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:28 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1556 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
908
WFUS53 KGRB 152317
TORGRB
WIC009-087-152345-
/O.NEW.KGRB.TO.W.0010.220615T2317Z-220615T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
617 PM CDT Wed Jun 15 2022
The National Weather Service in Green Bay has issued a
* Tornado Warning for...
Northern Brown County in northeastern Wisconsin...
Northeastern Outagamie County in northeastern Wisconsin...
* Until 645 PM CDT.
* At 616 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Black Creek, or 16 miles north of Appleton, moving
northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Green Bay around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4452 8846 4459 8830 4459 8825 4461 8824
4468 8808 4468 8799 4471 8799 4472 8798
4468 8792 4463 8793 4465 8788 4459 8779
4444 8836
TIME...MOT...LOC 2316Z 245DEG 56KT 4450 8834
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cooley4 follow-up statements
306
WWUS53 KGRB 152321
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
621 PM CDT Wed Jun 15 2022
WIC009-087-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-Outagamie WI-
621 PM CDT Wed Jun 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
BROWN AND NORTHEASTERN OUTAGAMIE COUNTIES...
At 620 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Pulaski, or 12 miles west of Green Bay,
moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Green Bay around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4448 8828 4454 8833 4459 8826 4459 8824
4461 8824 4468 8808 4468 8799 4471 8799
4472 8798 4468 8792 4463 8793 4465 8788
4459 8779
TIME...MOT...LOC 2320Z 245DEG 56KT 4453 8825
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cooley178
WWUS53 KGRB 152329 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
629 PM CDT Wed Jun 15 2022
WIC087-152338-
/O.CAN.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Outagamie WI-
629 PM CDT Wed Jun 15 2022
...THE TORNADO WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.
LAT...LON 4450 8819 4457 8818 4463 8819 4468 8808
4468 8799 4471 8799 4472 8798 4468 8792
4463 8793 4465 8788 4459 8779
TIME...MOT...LOC 2328Z 245DEG 56KT 4459 8808
$$
WIC009-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
629 PM CDT Wed Jun 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
BROWN COUNTY...
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Green Bay, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Brown County, including the following locations... Suamico,
Little Suamico, Anston, Howard, Red Banks, Flintville and Oneida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4450 8819 4457 8818 4463 8819 4468 8808
4468 8799 4471 8799 4472 8798 4468 8792
4463 8793 4465 8788 4459 8779
TIME...MOT...LOC 2328Z 245DEG 56KT 4459 8808
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cooley331
WWUS53 KGRB 152333 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
633 PM CDT Wed Jun 15 2022
WIC009-152345-
/O.CON.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
633 PM CDT Wed Jun 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN BROWN COUNTY...
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Green Bay, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Howard, Suamico, Little Suamico and Red Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4458 8803 4468 8808 4468 8799 4471 8799
4472 8798 4468 8792 4463 8793 4465 8788
4459 8779 4454 8800
TIME...MOT...LOC 2333Z 245DEG 56KT 4462 8798
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cooley697
WWUS53 KGRB 152338
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
638 PM CDT Wed Jun 15 2022
WIC009-152347-
/O.EXP.KGRB.TO.W.0010.000000T0000Z-220615T2345Z/
Brown WI-
638 PM CDT Wed Jun 15 2022
...THE TORNADO WARNING FOR NORTHEASTERN BROWN COUNTY WILL EXPIRE AT
645 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
the east half of the county.
LAT...LON 4458 8803 4468 8808 4468 8799 4471 8799
4472 8798 4468 8792 4463 8793 4465 8788
4459 8779 4454 8800
TIME...MOT...LOC 2337Z 245DEG 56KT 4463 8795
$$
CooleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 5:53 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 15, 5:53 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 553 PM CDT Wed Jun 15 2022 Updated aviation portion for 00Z TAF issuance and new information added to update section .UPDATE... Issued at 548 PM CDT Wed Jun 15 2022 Threat for widespread damaging winds in E-C WI has increased substantially during the past hour. KGRB WSR88D indicating over 90 kt inbounds on 0.5 elevation slice of base velocity. There will also be a risk of tornadoes with circulations that develop within the line. Threat is much lower over N-C WI, but need to see the storms currently over that area shift off to the east before we can clear the watch from that area. && .SHORT TERM...Tonight and Thursday Issued at 235 PM CDT Wed Jun 15 2022 Showers and thunderstorms are currently developing to the west of the cwa, and even in the western cwa, early this afternoon ahead of an approaching cold front. Although these storms are currently not severe, the aforementioned cold front is expected to overcome the capping inversion in place. Once this occurs, thunderstorms will have sufficient ingredients for severe weather as SBCAPE values are 2-3 J/g along with steep mid level lapse rates and very strong winds just off the surface. If storms are discrete and supercellular 0-1 km shear values of 15 to 20 knots will be sufficient for some tornadoes. If storms coalesce into a more linear mode, as suggested by the hi-res models shortly after discrete cells form, 0-3 km shear values around 30 knots from the southwest will raise the threat for QLCS tornadoes if any part of the line becomes normal to these shear vectors. Given all these parameters in place, all severe weather modes are on the table through this evening with damaging winds, large hail, and a few tornadoes possible. In addition to severe weather, flash flooding will be possible as PWAT values soar to 1.5 to 2 inches. Although storms are not expected to be slow moving, the southern portion of portions of central and east-central Wisconsin received 1 to 2 inches of rain during the last 2 days. This would pose an increased threat for flooding across these areas as soil moisture is already fairly high. The storms should exit the area late this evening, with clearing skies during the overnight hours. A tight pressure gradient on Thursday will cause surface winds to increase precipitously during the morning hours, gusting to 40 mph or more at times during the day on Thursday. Although temperatures will still be warm on Thursday with highs in the 80s, dew points falling into the 50s will make for a more pleasant day across the area. .LONG TERM...Thursday Night Through Wednesday Issued at 235 PM CDT Wed Jun 15 2022 High pressure will keep the weather dry to end the work week and into the first part of the weekend as temperatures return to more seasonable levels. Isentropic lift ahead of a warm front could bring some showers and isolated thunderstorms late in the weekend. Instability looks to be fairly limited; therefore, mainly showers and a few thunderstorms are expected. Temperatures will soar behind the departing warm front for the early part of next week, as highs soar back into the 90s away from Lake Michigan. Some weak shortwaves tracking around the periphery of the upper level ridge across the western Great Lakes could bring some isolated to scattered thunderstorm to the region at times during the early part of the week; however exact timing of these features is problematic at best this far out. A cold front will track through the region late Tuesday into early Wednesday as the upper level ridge breaks down. This will allow for additional isolated to scattered showers and thunderstorm through the middle part of the week as temperatures moderate a bit back into the 80s for Wednesday. && .AVIATION...for 00Z TAF Issuance Issued at 548 PM CDT Wed Jun 15 2022 The primary aviation issue will be thunderstorms this evening. Destructive winds are possible in E-C WI. Gusty surface winds will be the primary aviation weather issue tomorrow. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....Kurimski LONG TERM......Kurimski AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 154 PM CDT Wed Jun 15 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely this afternoon and evening. Damaging winds, large hail, torrential rain, and isolated tornadoes are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Southwest winds gusting over 40 mph could produce minor tree or power line damage on Thursday. Occasional thunderstorms are possible next week, but it is too early to pin down specific timing. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LMZ521-522-541>543-161900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected late this afternoon and evening. Strong to severe storms are likely, with strong winds, large hail, and isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect for southwest winds gusting to around 30 knots Thursday. Occasional thunderstorms are possible next week. Any thunderstorm would pose a hazard to mariners. Kurimski
In the hours before
Local storm report, Jun 15, 5:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST WAUTOMA 44.06N 89.28W
06/15/2022 M66.00 MPH WAUSHARA WI ASOS
&&
SACLocal storm report, Jun 15, 5:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST REDGRANITE 44.03N 89.09W
06/15/2022 E70.00 MPH WAUSHARA WI TRAINED SPOTTER
&&
SACLocal storm report, Jun 15, 6:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 2 E WITTENBERG 44.81N 89.11W
06/15/2022 SHAWANO WI TRAINED SPOTTER
TREES DOWN ALONG HIGHWAY 29.
&&Local storm report, Jun 15, 6:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG WAUSAU 44.96N 89.63W
06/15/2022 MARATHON WI TRAINED SPOTTER
TREES DOWN IN THE CITY OF WAUSAU.
0541 PM TSTM WND DMG 1 W WAUTOMA 44.07N 89.30W
06/15/2022 WAUSHARA WI PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0544 PM TSTM WND DMG 2 SSE PINE RIVER 44.12N 89.07W
06/15/2022 WAUSHARA WI PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, Jun 15, 6:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 3 W COLOMA 44.02N 89.57W
06/15/2022 WAUSHARA WI PUBLIC
TREE LIMBS DOWN.
&&Local storm report, Jun 15, 6:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
615 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND GST GREENVILLE 44.29N 88.53W
06/15/2022 E55 MPH OUTAGAMIE WI TRAINED SPOTTER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:38 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 37 min |
| Jun 15, 3:03 AM CDT | Gale Watch | GRB | 12 hr | |
| Jun 15, 3:41 AM CDT | Special Weather Statement | GRB | Marathon | 49 min |
| Jun 15, 4:17 AM CDT | Special Weather Statement | GRB | Langlade | 28 min |
| Jun 15, 4:21 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 39 min |
| Jun 15, 4:56 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida | 34 min |
| Jun 15, 5:16 AM CDT | Special Weather Statement | GRB | Vilas | 44 min |
| Jun 15, 5:52 AM CDT | Special Weather Statement | GRB | Forest | 23 min |
| Jun 15, 5:56 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 19 min |
| Jun 15, 12:59 PM CDT | Special Weather Statement | GRB | Portage | 46 min |
| Jun 15, 3:07 PM CDT | Small Craft Advisory | GRB | 31 hr | |
| Jun 15, 3:57 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Jun 15, 4:19 PM CDT | Tornado Warning | GRB | Wood | 26 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | GRB | Marathon | 35 min |
| Jun 15, 4:36 PM CDT | Special Weather Statement | GRB | Forest, Oneida | 39 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 57 min |
| Jun 15, 4:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Jun 15, 4:59 PM CDT | Tornado Warning | GRB | Portage, Wood | 31 min |
| Jun 15, 5:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 60 min |
| Jun 15, 5:13 PM CDT | Tornado Warning | GRB | Waushara | 32 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Shawano, Waupaca | 38 min |
| Jun 15, 5:28 PM CDT | Tornado Warning | GRB | Langlade, Marathon | 32 min |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 65 min |
| Jun 15, 5:41 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 19 min |
| Jun 15, 5:49 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Waushara | 26 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 36 min |
| Jun 15, 5:56 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 34 min |
| Jun 15, 5:58 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Outagamie, Shawano, Waupaca | 32 min |
| Jun 15, 5:59 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 15, 6:01 PM CDT | Tornado Warning | GRB | Forest, Langlade, Oconto | 29 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more | 45 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 28 min |
| Jun 15, 6:23 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 52 min |
| Jun 15, 6:34 PM CDT | Tornado Warning | GRB | Marinette | 26 min |
| Jun 15, 6:39 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 36 min |
| Jun 15, 6:40 PM CDT | Tornado Warning | GRB | Marinette | 20 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 28 min |
| Jun 15, 6:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto | 69 min |
Nearby
Tornado Warnings in Wisconsin, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.